Journal of Dentistry, Oral Disorders & Therapy
ISSN Online :  2372-0972
Journal DOI :   https://dx.doi.org/10.15226/jdodt/
Current Issue :  Volume 5 Issue 1- 2017
Publisher :  Symbiosis Open Access
Email :  dental@symbiosisonline.org
Additional Information           : Submit ManuscriptArchive Current Issue Editorial Board

About Journal


Journal of Dentistry, Oral Disorders & Therapy (JDODT) is an international multidisciplinary Open Access Journal that encourages research in the field of dentistry.

JDODT aims at providing a mutually inclusive but completely exhaustive compilation of Scholarly Articles, on advanced topics like pediatric dentistry, orthodontics, endodontics, oral and maxillofacial surgery, periodontics and prosthodontics.

The scope of the journal encompasses common teeth problems like overbites and chipped teeth to surgical procedures like root canal and implants. The significant advancements and the research in this field reflect the modernization of dentistry and the availability of newer treatments and therapies.

This Scientific Journal gives prominence to all areas of dental research ranging from tooth health care to operative tooth methodological advancements. Articles such as original research paper, review, mini review, rapid communications, cases and editorials are welcome for submission and subsequent publication after a thorough Peer-Review process.


 
Listing : ICMJE   

Creative Commons License Open Access by Symbiosis is licensed under a Creative Commons Attribution 3.0 Unported License